# SDR ASAA2016070717313

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 4,370 hours, 1,411 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC FAILED LIGHT CAME ON AND VTK AMBER LIGHT ALSO ILLUMINATED.  RAN VLIST WENT BACK TO FMC NORMAL AND CAPTAIN`S FMC & VTK ILLUMINATED SO WENT BACK TO FMC BOTH ON R.  ACFT GROUNDED.  VTK-MAP NUISANCE ERROR IAW AMM 34-61-00. "NOT A MAINTENANCE DISCREPANCY". RELEASES ACFT FROM MEL 34-36J. NO CURRENT FAULTS FMC BITE.
